# SDR ASAA2015020910857

- Difficulty date: February 9, 2015
- Submitted: March 9, 2015
- Operation: Air carrier
- Aircraft: N612AS
- Make and model: Boeing 737790
- Aircraft serial: 30162
- Aircraft time: 51,994 hours, 23,752 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 111A620113
- Condition: Cracked
- Location: Bs 727b
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS NOTED AT STA 727B, LBL 24.75 INBD FLANGE AFT HOLE AND OTBD AFT HOLE, 2 EA. ACFT GROUNDED. REPAIRED MAIN CABIN SEAT TRACK AT BS 727B, LBL 24.75 INBD AND OTBD FLANGE IAW EA SB737-53-1296-NG-123, REV NEW AND REO G18740, REV B, THIS IS A CATEGORY A REPAIR, NO FURTHER ACTION REQUIRED.
